# SDR DXTA2024081500196

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 14,855 hours, 11,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: SL5105K2
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO CLOSE.  WHEN LOCKING THE DOOR CLOSED, RESISTANCE IS FELT IN THE HANDLE.  TO LOCK THE DOOR IT TAKES MORE FORCE THAN NORMAL.  THIS HAPPENS FROM BOTH OUTSIDE AND INSIDE.  ALSO, A LOUD BINDING SOUND CAN BE HEARD FROM THE SIDE PINS AS THEY ENTER INTO THE LOCK POSITION.  PRE CATCH WORKS NORMALLY. REMOVED MCD OUTER HANDLE. AFTER FURTHER EVALUATION FOUND PIN, OUTER SPINDLE AND HANDLE ATTACH POINT RUSTED. WORK DONE IN ACCORDANCE WITH MM 52-10-00. ORDERED PARTS FOR SUPPORT.  CLEANED BROWN POWDER FROM HANDLE ATTACH POINT AND SPINDLE ATTACH POINTS, NO CORROSION FOUND, IAW CSPM 20-50-00. REINSTALLED DOOR HANDLE WITH NEW HARDWARE (P/N'S SL5105K2, SL5204-2, AND MS20392-2C37) IAW MM 52-10-01.  ACCOMPLISHED DOOR PIN LUBRICATION IAW MM 52-10-01. CABIN DOOR CLOSING AND OPENING OPS CHECKS GOOD, WITH NO UNUSUAL SOUND OR RESISTANCE NOTED.
